A 59-year-old female asked:
Dr told sister glaucoma eye drop cosopt has no side effects unless allergic. is this true? didn't advise travatan because eye color change side effect
2 doctor answers • 3 doctors weighed in
Allergy and Immunology 34 years experience
side-effects: Allergy is an adverse effect to a medication that is caused by a reaction of the immune system. This is much different than an adverse reaction to a medication causing an undesired side-effect. Most medications can cause adverse effects in some persons who take them. Common side-effects and warnings can be found in the package insert. Your pharmacist is a good source for additional information.
4.8k viewsReviewed >2 years ago
Specializes in Ophthalmology
Not true: But Cosopt is generally well tolerated. Does have side effects besides allergies. Can look these up. Travatan is a good first line agent, yes a side effect is darkening of light colored iris.
4.8k viewsAnswered >2 years ago
Last updated Jun 6, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.